Ace Icon
The ACE badge is awarded to Online Community members who have been recognized by peers for their high value contributions.

Learn More

The Online Community ACE program enables you to be recognized by your peers for consistent, high value contributions to the Community.

Are you ready to become an ACE? Here's how:

  • Upload Your Profile Picture
  • Fill Out the "Tell us about yourself" Section
  • Share Your "Areas of knowledge"
  • Receive 25 Kudos (excluding Politics, Current Events forum) during rolling six month period
  • Be In Good Standing Without Community Violations For At Least 30 Days

All Activity

The font size on drug containers has become so small as to be unreadable, particularly for seniors. Am I the only one who simply cannot read the instructions? This is dangerous and can lead to overdosing and other consequences. It seems that big Phar...
StuartL842431 08-08-2022 05:42 AM
1
Reply
1
Kudo
453
Views
The font size on drug containers has become so small as to be unreadable, particularly for seniors. Am I the only one who simply cannot read the instructions? This is dangerous and can lead to overdosing and other consequences. It seems that big Phar...
StuartL842431 08-08-2022 05:42 AM
1
Reply
1
Kudo
453
Views
The font size on drug containers has become so small as to be unreadable, particularly for seniors. Am I the only one who simply cannot read the instructions? This is dangerous and can lead to overdosing and other consequences. It seems that big Phar...
StuartL842431 08-08-2022 05:42 AM
1
Reply
1
Kudo
453
Views
Latest Tags
No Tags Yet
Public Statistics
Date Registered ‎11-02-2021 06:25 PM
Last Visited ‎08-08-2022 04:02 PM
Total Messages Posted 1
Total Kudos Received 1
cancel
Showing results for 
Show  only  | Search instead for 
Did you mean: 
Users